# SDR CALA2012040400231

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 44,117 hours, 15,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE AFT PASS COMPARTMENT, 22 TRHU 31 ROWS.  FOUND BATTERY PACK CHARGER FAILED M1670 AT BS 727, REPLACED REF AMM 33-51-06, OPS CHECKED GOOD.
